# SDR IU6R2014FA0000067

- Difficulty date: February 11, 2014
- Submitted: February 11, 2014
- Operation: General aviation
- Aircraft: IU6R
- Make and model: Boeing 737
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Housing
- Part number: 728835
- Condition: Broken
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

METERING BODY BROKEN IN HALF.
